MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SSLP-300
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Drug Resistant Bacterial Infection (4553)
Date of Event 06/15/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported left side "leak, possible rupture¿, ¿emotional problems and depression persisted with occasional suicidal thoughts¿, and ¿diagnosed with a mrsa (methicillin-resistant staphylococcus aureus) infection in armpits as a result of chemical toxins leaking from her lymph nodes¿.Additional events of ¿chemical odor from her armpits¿, ¿skin problems, cystic acne, hormone imbalance problems, insomnia, chronic fatigue, cognitive problems and difficulty concentrating during basic conversations¿, ¿fatigue¿, ¿increased alcohol intolerance¿, ¿hypoxia¿, ¿adrenal fatigue¿, ¿now struggles with ptsd¿, which are not device related.Device has been explanted.
 
Additional Manufacturer Narrative
Health effect impact code : f2201 biopsy.A review of the device history record has been completed.No deviations or non-conformances noted.The event of infection (late onset) is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, ¿diagnosed with a mrsa (methicillin-resistant staphylococcus aureus) infection in armpits.".

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16627459
Report Number9617229-2023-04541
Device Sequence Number5334211
Product Code FTR
UDI-Device Identifier10888628032736
UDI-Public10888628032736
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2021
Device Model NumberSSLP-300
Device Catalogue NumberSSLP-300
Device Lot Number3004020
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexFemale
Patient Weight64 KG